Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Dirac operators and Lie algebra cohomology


Authors: Jing-Song Huang, Pavle Pandzic and David Renard
Journal: Represent. Theory 10 (2006), 299-313
MSC (2000): Primary 22E47
DOI: https://doi.org/10.1090/S1088-4165-06-00267-6
Published electronically: August 7, 2006
MathSciNet review: 2240703
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E47

Retrieve articles in all journals with MSC (2000): 22E47


Additional Information

Jing-Song Huang
Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong SAR, China
Email: mahuang@ust.hk

Pavle Pandzic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
Email: pandzic@math.hr

David Renard
Affiliation: Centre de Mathématiques Laurent Schwartz, Ecole Polytechnique, 91128 Palaiseau Cedex, France
Email: renard@math.polytechnique.fr

DOI: https://doi.org/10.1090/S1088-4165-06-00267-6
Keywords: Semisimple Lie group, unitary representation, admissible representation, Dirac operator, Lie algebra cohomology
Received by editor(s): January 11, 2005
Received by editor(s) in revised form: March 6, 2006
Published electronically: August 7, 2006
Additional Notes: The research of the first named author was partially supported by RGC-CERG grants of Hong Kong SAR and the National Nature Science Foundation of China
The research of the second named author was partially supported by a grant from the Ministry of Science and Technology of the Republic of Croatia.
The second and third named authors were also supported by the joint French-Croatian program COGITO. Parts of this work were done during the authors’ visits to CNRS, University of Paris VII, Mathematisches Forschungsinstitut Oberwolfach, and the Institute of Mathematical Sciences and the Department of Mathematics at the National University of Singapore. The authors thank these institutions for their generous support and hospitality.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.